# SDR IXKA9700054

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGP0
- Condition: Failed
- Location: Cabin
- Component: Ge
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR E-PATH LIGHTING INOPERATIVE AT SEAT LOCATION 26 DEF.  RE-LAMP.  OPS CHECKED OK.  (X)
